Numark Ibuprofen 100mg/5ml Suspension

£2.29

Effective relief form aches, pain and fever in babies and children.

SKU: 5010441013069 Categories: , , , , ,

Numark Ibuprofen Suspension 100mg/5mg

Numark Ibuprofen  Suspension can be used for the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, earache, teething pain and toothache, cold and flu symptoms, minor aches and sprains.

Each 5ml contains

  • 100mg Ibuprofen

Directions

  • For oral use. Shake well before each use. A spoon is provided to measure doses of 2.5ml or 5ml, as required
  • Children (3-6mths weighing over 5kg) – 2.5ml 3 times a day(Do not give for more than 24 hours)
  • 6mths – 1yr – 2.5ml 3 times a day
  • 1yr – 2yrs – 2.5ml 3 to 4 times a day
  • 3yrs – 7yrs -5ml 3 to 4 times a day
  • 8yrs – 12yrs – 10ml 3 to 4 times a day
  • Babies under 3 mths – not to be given
  • Post Immunisation fever – one small spoonful (2.5ml) followed by another small spoonful(2.5ml) six hours later if necessary.Not more than 2 doses should be given.

Caution

  • Do not exceed stated dose
  • Keep out of the reach and sight of children

 

Reviews


There are no reviews yet.

Be the first to review “Numark Ibuprofen 100mg/5ml Suspension”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
56 people follow chemistextra